# SDR SWAA2019011628483

- Difficulty date: January 3, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,984 hours, 28,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3150
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER CROWN SKIN WORN FROM DORSAL FIN SEAL BETWEEN BS 847 TO BS 847+3, STR 1R.  REPAIRED SKIN PER EA.
